# SDR AALA201507139010

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 47,127 hours, 13,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK, L2 PAX DOOR LOWER GATE HAS CORROSION.  R & R L2 DOOR LOWER GATE IAW SRM 51-40-02-0G, MM 52-11-38-404-009 & MM 52-11-00-501.
